MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE¿ NEUTRAL CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE¿ NEUTRAL CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number B3300
Medical Device Problem Codes Fluid/Blood Leak (1250); Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received for evaluation- the investigation is pending.
 
Event or Problem Description
The event occurred on an unknown date involving a clave¿ neutral connector where the reporter stated that there was leaking (blood and or fluids) at the connection between the iv catheter and the blue clave.Additionally, the customer stated that the problem was using the bd insyte autoguard with the icu medical b3300.The leak was taking place right at the connection of both once twisted together.The customer also stated that it was very difficult to turn (twist) the b3300 into the autoguard threads and once in, it is almost impossible to remove it like it is stuck.They are finding complaints in cancer care with chemo leaking.Due to patient safety, they cannot use the 60 cases due to this serious problem.There was unknown patient involvement but no patient harm.
 
Additional Manufacturer Narrative
Received the following: one (1) used list# b3300, clave¿ neutral connector; lot# 14029184.One (1) used list# unknown, catheter; lot# unknown.Two (2) new list# b3300, clave¿ neutral connector; lot# 14029184.Two (2) new list# unknown, bd insyte autoguard 24 ga x 0.75 in; lot# 4080062.Two (2) new list# unknown, bd insyte autoguard 22 ga x 1.00 in; lot# 4101330.No damages or anomalies were observed on any of the samples.The reported complaint of a leak could not be confirmed.The catheters and male luers were found to be iso compliant, easily removed, and no leaks were observed during testing on the used or new samples.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
CLAVE¿ NEUTRAL CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20846133
Report Number9617594-2024-01731
Device Sequence Number3771197
Product Code FPA
UDI-Device Identifier00840619045593
UDI-Public(01)00840619045593(17)290501(10)14029184
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K100434
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB3300
Device Lot Number14029184
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/22/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2024
Supplement Date Received by Manufacturer12/30/2024
Initial Report FDA Received Date12/04/2024
Supplement Report FDA Received Date01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown